Open Access

Parametric general variational-like inequality problem in uniformly smooth Banach space

Fixed Point Theory and Applications20062006:42451

DOI: 10.1155/FPTA/2006/42451

Received: 18 October 2005

Accepted: 24 April 2006

Published: 6 July 2006

Abstract

Using the concept of - -proximal mapping, we study the existence and sensitivity analysis of solution of a parametric general variational-like inequality problem in uniformly smooth Banach space. The approach used may be treated as an extension and unification of approaches for studying sensitivity analysis for various important classes of variational inequalities given by many authors in this direction.

[1234567891011121314151617181920212223]

Authors’ Affiliations

(1)
Department of Mathematics, Aligarh Muslim University

References

  1. Adly S: Perturbed algorithms and sensitivity analysis for a general class of variational inclusions. Journal of Mathematical Analysis and Applications 1996,201(2):609–630. 10.1006/jmaa.1996.0277MathSciNetView ArticleMATHGoogle Scholar
  2. Agarwal RP, Huang NJ, Cho YJ: Generalized nonlinear mixed implicit quasi-variational inclusions with set-valued mappings. Journal of Inequalities and Applications 2002,7(6):807–828. 10.1155/S1025583402000425MathSciNetMATHGoogle Scholar
  3. Baiocchi C, Capelo A: Variational and Quasivariational Inequalities. Applications to Free Boundary Problems, A Wiley-Interscience Publication. John Wiley & Sons, New York; 1984:ix+452.Google Scholar
  4. Dafermos S: Sensitivity analysis in variational inequalities. Mathematics of Operations Research 1988,13(3):421–434. 10.1287/moor.13.3.421MathSciNetView ArticleMATHGoogle Scholar
  5. Ding XP: Generalized quasi-variational-like inclusions with nonconvex functionals. Applied Mathematics and Computation 2001,122(3):267–282. 10.1016/S0096-3003(00)00027-8MathSciNetView ArticleMATHGoogle Scholar
  6. Ding XP: Existence and algorithm of solutions for nonlinear mixed variational-like inequalities in Banach spaces. Journal of Computational and Applied Mathematics 2003,157(2):419–434. 10.1016/S0377-0427(03)00421-7MathSciNetView ArticleMATHGoogle Scholar
  7. Ding XP: Sensitivity analysis for generalized nonlinear implicit quasi-variational inclusions. Applied Mathematics Letters 2004,17(2):225–235. 10.1016/S0893-9659(04)90036-5MathSciNetView ArticleMATHGoogle Scholar
  8. Ding XP: Parametric completely generalized mixed implicit quasi-variational inclusions involving -maximal monotone mappings. Journal of Computational and Applied Mathematics 2005,182(2):252–269. 10.1016/j.cam.2004.11.048MathSciNetView ArticleMATHGoogle Scholar
  9. Ding XP, Luo CL: On parametric generalized quasi-variational inequalities. Journal of Optimization Theory and Applications 1999,100(1):195–205. 10.1023/A:1021777217261MathSciNetView ArticleMATHGoogle Scholar
  10. Ding XP, Luo CL: Perturbed proximal point algorithms for general quasi-variational-like inclusions. Journal of Computational and Applied Mathematics 2000,113(1–2):153–165. 10.1016/S0377-0427(99)00250-2MathSciNetView ArticleMATHGoogle Scholar
  11. Ding XP, Xia FQ: A new class of completely generalized quasi-variational inclusions in Banach spaces. Journal of Computational and Applied Mathematics 2002,147(2):369–383. 10.1016/S0377-0427(02)00443-0MathSciNetView ArticleMATHGoogle Scholar
  12. Giannessi F, Maugeri A (Eds): Variational Inequalities and Network Equilibrium Problems. Plenum Press, New York; 1995:xii+305.MATHGoogle Scholar
  13. Goebel K, Reich S: Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Monographs and Textbooks in Pure and Applied Mathematics. Volume 83. Marcel Dekker, New York; 1984:ix+170.Google Scholar
  14. Kazmi KR, Bhat MI: Convergence and stability of iterative algorithms of generalized set-valued variational-like inclusions in Banach spaces. Applied Mathematics and Computation 2005,166(1):164–180. 10.1016/j.amc.2004.04.057MathSciNetView ArticleMATHGoogle Scholar
  15. Kikuchi N, Oden JT: Contact Problems in Elasticity: A Study of Variational Inequalities and Finite Element Methods, SIAM Studies in Applied Mathematics. Volume 8. SIAM, Pennsylvania; 1988:xiv+495.View ArticleMATHGoogle Scholar
  16. Liu Z, Debnath L, Kang SM, Ume JS: Sensitivity analysis for parametric completely generalized nonlinear implicit quasivariational inclusions. Journal of Mathematical Analysis and Applications 2003,277(1):142–154. 10.1016/S0022-247X(02)00518-8MathSciNetView ArticleMATHGoogle Scholar
  17. Mukherjee RN, Verma HL: Sensitivity analysis of generalized variational inequalities. Journal of Mathematical Analysis and Applications 1992,167(2):299–304. 10.1016/0022-247X(92)90207-TMathSciNetView ArticleMATHGoogle Scholar
  18. Noor MA: Sensitivity analysis framework for general quasi-variational inclusions. Computers & Mathematics with Applications 2002,44(8–9):1175–1181. 10.1016/S0898-1221(02)00224-9MathSciNetView ArticleMATHGoogle Scholar
  19. Noor MA, Noor KI: Sensitivity analysis for quasi-variational inclusions. Journal of Mathematical Analysis and Applications 1999,236(2):290–299. 10.1006/jmaa.1999.6424MathSciNetView ArticleMATHGoogle Scholar
  20. Parida J, Sahoo M, Kumar A: A variational-like inequality problem. Bulletin of the Australian Mathematical Society 1989,39(2):225–231. 10.1017/S0004972700002690MathSciNetView ArticleMATHGoogle Scholar
  21. Park JY, Jeong JU: Parametric generalized mixed variational inequalities. Applied Mathematics Letters 2004,17(1):43–48. 10.1016/S0893-9659(04)90009-2MathSciNetView ArticleMATHGoogle Scholar
  22. Robinson SM: Sensitivity analysis of variational inequalities by normal-map techniques. In Variational Inequalities and Network Equilibrium Problems (Erice, 1994). Edited by: Giannesi F, Maugeri A. Plenum, New York; 1995:257–269.View ArticleGoogle Scholar
  23. Yên ND: Hölder continuity of solutions to a parametric variational inequality. Applied Mathematics and Optimization 1995,31(3):245–255. 10.1007/BF01215992MathSciNetView ArticleMATHGoogle Scholar

Copyright

© K. R. Kazmi and F. A. Khan 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.